BibTeX record journals/mvl/Vychodil07

download as .bib file

@article{DBLP:journals/mvl/Vychodil07,
  author    = {Vil{\'{e}}m Vychodil},
  title     = {Direct Limits and Reduced Products of Algebras with Fuzzy Equalities},
  journal   = {Multiple-Valued Logic and Soft Computing},
  volume    = {13},
  number    = {1-2},
  pages     = {1--28},
  year      = {2007},
  url       = {http://www.oldcitypublishing.com/journals/mvlsc-home/mvlsc-issue-contents/mvlsc-volume-13-number-1-2-2007/mvlsc-13-1-2-p-1-28/},
  timestamp = {Thu, 07 Dec 2017 14:01:20 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mvl/Vychodil07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier